Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On new and direct computational approaches to some mathematical models of turbulence

Authors: R. Bellman, S. P. Azen and J. M. Richardson
Journal: Quart. Appl. Math. 23 (1965), 55-67
MSC: Primary 76.65
DOI: https://doi.org/10.1090/qam/178672
MathSciNet review: 178672
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hopf, A mathematical example displaying features of turbulence, Comm. Pure Appl. Math 1 (1948) 303-322 MR 0030113
  • [2] R. Kalaba, On nonlinear differential equations, the maximum Operation and monotone convergence, J. Math. Mech. 8 (1959) 519-574 MR 0107731
  • [3] R. Bellman, On the existence and boundedness of solutions of nonlinear partial differential equations of parabolic type, Trans. Amer. Math. Soc. 64 (1948) 21-44 MR 0025667
  • [4] R. Bellman, The boundedness of solutions of infinite systems of linear differential equations, Duke Math. J. 14 (1947) 695-706 MR 0022014
  • [5] F. Riesz, Les systèmes d'équations linéaires à une infinité d'inconnues, Gauthier-Villars, Paris, 1913
  • [6] R. Bellman and J. M. Richardson, Perturbation techniques, Symposium on Nonlinear Oscillations, Kiev, USSR, 1962
  • [7] R. Bellman and J. M. Richardson, Renormalization techniques and mean-square averaging--I: Deterministic equations, Proc. Nat. Acad. Sci. 47 (1961) 1191-1194 MR 0126589
  • [8] R. Bellman and J. M. Richardson, On the asymptotic behavior of solutions of nonlinear differential equations, J. Math. Anal. Appl. 4 (1962) 470-474 MR 0139793
  • [9] R. Bellman and R. Kalaba, A note on nonlinear summability techniques in invariant imbedding, J. Math. Anal. Appl. 6 (1963) 465-472 MR 0148431
  • [10] R. Bellman, R. Kalaba, and B. Kotkin, On a new approach to the computational solution of partial differential equations, Proc. Nat. Acad. Sci. 48 (1962) 1325-1327 MR 0139276
  • [11] R. Bellman, I. Cherry, and C. M. Wing, A note on the numerical integration of a class of nonlinear hyperbolic equations, Q. Appl. Math. 16 (1958) 181-183 MR 0104353
  • [12] S. P. Azen, Higher Order Approximations to the computational solution partial differential equations, The RAND Corporation RM-3917-PR, 1963

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.65

Retrieve articles in all journals with MSC: 76.65

Additional Information

DOI: https://doi.org/10.1090/qam/178672
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society